|
Eurasian Mathematical Journal, 2017, Volume 8, Number 3, Pages 85–108
(Mi emj269)
|
|
|
|
This article is cited in 2 scientific papers (total in 2 papers)
Use of bundles of locally convex spaces in problems of convergence of semigroups of operators. III
B. Silvestri Dipartimento di Matematica Pura ed Applicata,
Università degli Studi di Padova,
Via Trieste, 63,
35121 Padova, Italy
Keywords and phrases:
bundles of locally convex spaces, one-parameter semigroups, spectrum and resolvent.
Received: 24.03.2016
Citation:
B. Silvestri, “Use of bundles of locally convex spaces in problems of convergence of semigroups of operators. III”, Eurasian Math. J., 8:3 (2017), 85–108
Linking options:
https://www.mathnet.ru/eng/emj269 https://www.mathnet.ru/eng/emj/v8/i3/p85
|
Statistics & downloads: |
Abstract page: | 192 | Full-text PDF : | 102 | References: | 49 |
|